SciELO - Scientific Electronic Library Online

vol.22 issue1Special software for computing the special functions of wave catastrophesInfinitely oscillating wavelets and an efficient implementation algorithm based on the FFT author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista de Matemática Teoría y Aplicaciones

Print version ISSN 1409-2433


ULATE R., Carlos Manuel. Fourier coefficientes computation in two variables, a distributional version. Rev. Mat [online]. 2015, vol.22, n.1, pp.49-59. ISSN 1409-2433.

The present article, by considering the distributional summations of Euler-Maclaurin and a suitable choice of the distribution, results in representations for the Fourier coefficients in two variables are obtained. These representations may be used for the numerical evaluation of coefficients.

Keywords : Euler-Maclaurin sums; Fourier coefficients; distributions.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License